Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Hardy spaces and the two-dimensional Euler equations with nonnegative vorticity
HTML articles powered by AMS MathViewer

by L. C. Evans and S. Müller PDF
J. Amer. Math. Soc. 7 (1994), 199-219 Request permission

Abstract:

We prove that certain quadratic expressions involving the gradient of a weakly superharmonic function in ${\mathbb {R}^2}$ belong to a local Hardy space. As an application we provide a new proof of J.-M. Delort’s convergence theorem for solutions of the two-dimensional Euler equations with vorticities of one sign.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 35Q30, 46E30, 76C05
  • Retrieve articles in all journals with MSC: 35Q30, 46E30, 76C05
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 7 (1994), 199-219
  • MSC: Primary 35Q30; Secondary 46E30, 76C05
  • DOI: https://doi.org/10.1090/S0894-0347-1994-1220787-3
  • MathSciNet review: 1220787